Aspirin Plus C

Aspirin Plus C is an effective treatment for headache, pains and fever associated with colds.
In addition to containing 400 mg of aspirin, the most studied anti-inflammatory*, pain reliever and fever-reducing substance in history, Aspirin Plus C contains 240 mg of ascorbic acid, commonly known as Vitamin C. Its effervescent-tablet form turns Aspirin Plus C into a refreshing and easy-to-take medicine. Due to its special formulation, Aspirin Plus C is suitable for patients with a sensitive stomachs.
*Use of AspirinĀ® for inflammation should be under a doctor's care.

Email to a friend Print Content

Life stories

Read some stories that illustrate how people enjoy life to the fullest with a little help from AspirinĀ®.

Go

Aspirin products

Explore AspirinĀ® products to find the best one for your condition. Compare each product and its benefits.

Go

Search Aspirin.com